So sorry to hear you're having such bad headaches---they can certainly be miserable!! I have been on Humira for about 3 months, and have not seemed to have any Humira-induced headaches. Actually, getting headaches from Humira was one of my big concerns prior to going on it, as I suffer from frequent migraines and didn't want "just one more thing" contributing to them! Fortunately, I've lucked out in that respect.
You might want to talk with your gastroenterologist about this side effect you're experiencing; and you may also get some great feedback about this from the Humira support program website. Not sure if you're familiar with it, but their support program has nurses available (I think 24 hours per day) that will take phone calls and answer any questions you have about Humira. I've called several times with questions and concerns, and they've always been very helpful. Here's their website: http://www.myhumira.com/ On the left side of their web page, you can click on "Talk to a Nurse".
I hope you can find out if this is a "normal" side-effect of Humira (and if it will go away); or if this is a serious adverse side effect. It's always best to check it out.
Good luck, and please let us all know what you find out and how you are doing!